Applied Mathematics & Information Sciences
The motive of this research paper is to establish the generalized Hermite and generalized Hermite-Appell polynomials by combining the operational definitions and integral representations. The explicit summation formulae, determinant and recurrence relations for the generalized Hermite-Appell polynomials are derived by applying the integral transforms and appropriate operational rules. For the application purpose, we present the corresponding results for the generalized Hermite-Bernoulli, generalized Hermite- Euler, and Hermite-Genocchi polynomials.
Digital Object Identifier (DOI)
Goswami, Anjali; Faisal Khan, Mohammad; and Shadab, Mohammad
"Study of Extended Hermite-Appell Polynomial via Fractional Operators,"
Applied Mathematics & Information Sciences: Vol. 17:
1, Article 5.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol17/iss1/5